# SDR CALA2017070102080

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 92,664 hours, 26,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: 893501
- Condition: Faulty
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE DOOR LOCKED SENSOR FAULTED. REMOVED AND REPLACED RT OVERWING SLIDE DOOR LOCKED SENSOR S10374 AFTER TROUBLESHOOTING IAW AMM 52-71-00-825-211, 32-09-04 -004-001, 52-71-99-200-801C1, AND B757-2 WDM 20-30-12. ADJUSTMENT CHECKED GOOD IAW 52-71-00-825-211, AND PSEU SYSTEM TESTED GOOD IAW AMM 32-09-04-404-009.  EICAS MESSAGE CLEARED.
